<< Previous Issue Journal of the Korean Mathematical Society (Vol. 40, No. 6) Next Issue >>
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 921—1083
Some sequences resembling Hofstadter's
R. B. J. T. Allenby and Rachael C. Smith
MSC numbers : 11B37, 11B39
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 921—932
Paranormal contractions and invariant subspaces
B. P. Duggal, C. S. Kubrusly, and N. Levan
MSC numbers : Primary 47A15; Secondary 47B20
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 933—942
Maximal column ranks and their preservers of matrices over max algebra
Seok-Zun Song and Kyung-Tae Kang
MSC numbers : Primary 15A03, 15A04
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 943—950
Focal point in the $C^0$-Lorentzian metric
Jaedong Choi
MSC numbers : 53C50, 53B30
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 951—962
On $q$-analgue of the twisted $L$-functions and $q$-twisted Bernoulli numbers
Yilmaz Simsek
MSC numbers : Primary 11M41; Secondary 11B68, 11M35
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 963—975
Algebraic numbers, transcendental numbers and elliptic curves derived from infinite products
Daeyeoul Kim and Ja Kyung Koo
MSC numbers : 11Jxx, 11R04, 11F11
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 977—998
Boundedness and inversion properties of certain convolution transforms
Semyon B. Yakubovich
MSC numbers : 44A15, 44A35
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 999—1014
Notes on Kahler surfaces with distinct constant Ricci eigenvalues
Terumasa Nihonyanagi, Takashi Oguro, and Kouei Sekigawa
MSC numbers : 53B20, 53C30, 53C55
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 1015—1029
Regularity of weak solutions of the compressible Navier-Stokes equations
Hi Jun Choe and Bum Ja Jin
MSC numbers : Primary 76N10, 35D10
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 1031—1050
Symmetric surface waves over a bump
J. W. Choi, Daniel An, Chaeho Lim, and Sangro Park
MSC numbers : 76B07
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 1051—1060
Analyticity for the Stokes operator in Besov spaces
Hyeong-Ohk Bae
MSC numbers : 35Q30, 76D07
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 1061—1074
Curved domain approximation in Dirichlet's problem
Miyoung Lee, Sang Mok Choo, and Sang Kwon Chung
MSC numbers : Primary 65M06, 65M12, 65M15
J. Korean Math. Soc. 2003 Vol. 40, No. 6, 1075—1083

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd